MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF05, 5X75 KII FIOS ADV FIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFF05, 5X75 KII FIOS ADV FIX 6/BX; GCJ
Model Number CFF05
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event units returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: this is a complaint from aomori olympus evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: august 9 2018.We found defects as the result of incoming inspection of the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Products for following defects.You do not need investigation.Pouch torn - cer (b)(4); scratch on pouch - cer (b)(4); tip deformed - cer (b)(4).Concomitant device: na.Patient status: na.
 
Additional Manufacturer Narrative
This is a follow up report for mdr report# 2027111-2019-00327.A follow-up report will be provided upon completion of the evaluation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: this is a complaint from aomori olympus evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: august 9 2018.We found defects as the result of incoming inspection of the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Products for following defects.You do not need investigation.Pouch torn: (b)(4).Scratch on pouch: (b)(4).Tip deformed: (b)(4).Concomitant device: na.Patient status: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a hole in the c-film of the pouch.Based on the condition of the returned unit, the reported event was caused by a foreign material getting caught in the pouching equipment during the pouching process.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of event to occur.Applied has issued a recall and has assigned it reference number 2027111-01/16/19-001-r.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection) detailed description of event: this is a complaint from aomori olympus evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: august 9 2018.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.I) we found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Products for following defects.You do not need investigation.(1) pouch torn - cer 2018-101148 (2) scratch on pouch - cer 2018-101152 (3) tip deformed - cer 2018-101147.Concomitant device: na.Patient status: na.

Brand Name
CFF05, 5X75 KII FIOS ADV FIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida emprsa
rancho santa margarita CA 92688
MDR Report Key8269453
Report Number2027111-2019-00327
Device Sequence Number19363088
Product Code GCJ
UDI-Device Identifier00607915123123
UDI-Public(01)00607915123123(17)210715(30)01(10)1330981
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/15/2021
Device Model NumberCFF05
Device Catalogue Number101220801
Device Lot Number1330981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/16/2019
01/16/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date01/24/2019
03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1